Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 3, NWS Amarillo, TX

June 19, 2013Carson County, Texas

NWS Amarillo, TX issued this flash flood warning at Jun 19, 2013, 8:38 AM CDT for Carson County, Texas. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2013, 8:38 AM CDT (13:38 UTC)
Expired
Jun 19, 2013, 12:30 PM CDT
In force
4 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

County Carson County, TX

The radar

The Amarillo radar (KAMA), 31 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 9:45 AM CDTFLASH FLOOD4 Wnw Panhandle, TXHIGH WATER RESCUE ON COUNTY ROAD 293 BETWEEN COUNTY ROADS J AND H.
Jun 19, 10:00 AM CDTFLASH FLOODWhite Deer, TXWATER COVERING COUNTY ROAD 294 IN SPOTS NORTH AND SOUTH OF WHITE DEER BETWEEN COUNTY ROAD 13 AND COUNTY ROAD 21.
Jun 19, 11:10 AM CDTFLASH FLOOD4 Wnw Panhandle, TXCOUNTY ROAD 293 BETWEEN COUNTY ROAD J AND COUNTY ROAD H CLOSED DUE TO WATER OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 67 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 1.6 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2013-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2013-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1212 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
1.8
Supercell composite
20.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

016 
WGUS54 KAMA 191338
FFWAMA
TXC065-191730-
/O.NEW.KAMA.FF.W.0003.130619T1338Z-130619T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
838 AM CDT WED JUN 19 2013

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CARSON COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1230 PM CDT

* AT 836 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  THUNDERSTORM WITH VERY HEAVY RAINFALL 11 MILES SOUTHEAST OF        
  FRITCH...OR 12 MILES SOUTHWEST OF BORGER. FARM TO MARKET ROAD 206  
  WAS FLOODED 3 MILES NORTH OF PANHANDLE WHERE A MOTORISTS WERE      
  STRANDED. VERY HEAVY RAIN HAS   FALLEN OVER PARTS OF THE WARNED    
  AREA IN THE PAST HOUR WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH   
  FLOODING IS LIKELY TO OCCUR.   WHILE PRECIPITATION MAY TAPER       
  OFF IN SOME AREAS DURING THE WARNING   PERIOD...IT WILL TAKE       
  SOME TIME   FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PANHANDLE...          WHITE DEER...         SKELLYTOWN...
  GROOM...              PANTEX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.

&&

LAT...LON 3518 10162 3562 10162 3563 10109 3518 10108

$$

LG
3 follow-up statements
451 
WGUS74 KAMA 191419
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
919 AM CDT WED JUN 19 2013

TXC065-191730-
/O.CON.KAMA.FF.W.0003.000000T0000Z-130619T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARSON TX-
919 AM CDT WED JUN 19 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CARSON COUNTY UNTIL 1230
PM CDT...

* AT 914 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS            
  DETECTED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS CARSON      
  COUNTY. DOPPLER RADAR ESTIMATES 2 TO 3 INCHES OF RAIN HAVE ALREADY 
  FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST 2 HOURS WITH      
  ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. 
  WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE         
  WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO      
  RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PANHANDLE...          WHITE DEER...         SKELLYTOWN...
  GROOM...              PANTEX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3518 10162 3562 10162 3563 10109 3518 10108

$$

LG
815 
WGUS74 KAMA 191512
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1012 AM CDT WED JUN 19 2013

TXC065-191730-
/O.CON.KAMA.FF.W.0003.000000T0000Z-130619T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARSON TX-
1012 AM CDT WED JUN 19 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CARSON COUNTY UNTIL 1230
PM CDT...

* AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM WITH VERY HEAVY RAINFALL 4 MILES NORTHWEST OF
  PANHANDLE. DOPPLER RADAR ESTIMATES 2 TO 3 INCHES OF RAIN HAVE
  ALREADY FALLEN OVER PARTS OF THE WARNED AREA FLASH FLOODING IS
  LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS
  DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH
  WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PANHANDLE...          WHITE DEER...         SKELLYTOWN...
  GROOM...              PANTEX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3518 10162 3562 10162 3563 10109 3518 10108

$$

LG
711 
WGUS74 KAMA 191726 RRA
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1226 PM CDT WED JUN 19 2013

TXC065-191742-
/O.EXP.KAMA.FF.W.0003.000000T0000Z-130619T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARSON TX-
1226 PM CDT WED JUN 19 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CARSON COUNTY WILL
BE ALLOWED TO EXPIRE AT 1230 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3518 10162 3562 10162 3563 10109 3518 10108

$$

LG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 7:02 AM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 19, 7:02 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
702 AM CDT WED JUN 19 2013

.AVIATION...
FOR THE 12Z TAFS...LATEST TSTM COMPLEX IS TRACKING ESE ACROSS THE
FCST AREA...WITH KGUY MOST AFFECTED BY THE TSTMS AS OF THIS WRITING
AND KDHT THE LEAST OVERALL. KEPT A MENTION OF TSTMS AT KGUY FOR FIRST
COUPLE HOURS OF THIS FCST CYCLE. OPTED TO LEAVE OUT AT KDHT AS MOST
ACTIVITY SHOULD REMAIN EAST OF THAT AREA. KAMA IS A CLOSE CALL WITH
PSBLTY OF STORMS GETTING CLOSE TO THIS TERMINAL SITE. AFTER THIS TSTM
COMPLEX MOVES OUT OF THE AREA...WEATHER SHOULD BE BENIGN. THERE IS A
THREAT FOR RENEWED TSTM DEVELOPMENT LATE THIS AFTERNOON AND EVENING.
HOWEVER...UNLIKE THE PAST FEW DAYS...IF STORMS FORM THEY SHOULD BE
MUCH MORE ISOLD IN NATURE. THEREFORE...HAVE DECIDED NOT TO INTRODUCE
TSTMS AT ANY TAF SITE FOR LATE TODAY OR THIS EVENING AT THIS TIME.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 516 AM CDT WED JUN 19 2013/

SHORT TERM...
AN UPPER LEVEL DISTURBANCE MOVING ACROSS NORTHERN OK EARLY THIS
MORNING ACTING UPON A MOIST AIR MASS /CHARACTERIZED BY SFC DEW POINTS
IN THE LOWER 60S/ HAS MAINTAINED AN AREA OF SHOWERS AND THUNDERSTORMS
OVER THE OK PANHANDLE AND THE NORTHWESTERN TX PANHANDLE. EXPECT THESE
SHOWERS AND THUNDERSTORMS TO CONTINUE TO MOVE EAST INTO OK THIS
MORNING. CLOUDS SHOULD THIN LATER THIS MORNING WHILE A SURFACE TROUGH
DEEPENS ACROSS EASTERN NM BY THE AFTERNOON. ALTHOUGH HEIGHTS RISE
LEADING TO WARMING MID LEVEL TEMPS ACROSS THE SOUTHERN PLAINS TODAY
AS THE UPPER RIDGE EXPANDS OVER THE REGION...SOUTHERLY LOW-LEVEL FLOW
WILL MAINTAIN MODERATELY HIGH DEWPOINTS ACROSS THE AREA. HIGH-RES AND
NWP MODEL GUIDANCE SUGGESTS STORMS INITIATING NEAR THIS SURFACE
TROUGH DUE TO A MODERATELY UNSTABLE AIR MASS IN PLACE. STORM
DEVELOPMENT IS UNCERTAIN THOUGH SINCE THE WARMER TEMPS ALOFT CAN
EFFECTIVELY CAP THE REGION. HOWEVER WILL KEEP A SLIGHT CHANCE MENTION
THIS AFTERNOON AND EVENING ACROSS THE AREA. EXPECT TEMPS TO REBOUND
BACK INTO THE LOW TO MID 90S ALTHOUGH SOME AREAS THAT HAVE RECEIVED
COPIOUS AMOUNTS OF RAINFALL MAY BE A FEW DEGREES COOLER.

LONG TERM...
THE EXTENDED FORECAST WILL BE CHARACTERIZED BY HOT AND MAINLY DRY WX
CONDITIONS AS AN UPPER RIDGE BUILDS ACROSS THE PLAINS WHILE AN LARGE UPPER
LOW MOVES OVER THE NORTHERN ROCKIES TOWARD THE END OF THE WEEK. THIS
WILL LEAD TO A CHANGE IN THE WX PATTERN WHERE THE UPPER FLOW
TRANSITIONS TO THE SOUTHWEST. THIS WILL LEAD TO ABOVE NORMAL TEMPS
CLIMBING WELL INTO THE 90S TO TRIPLE DIGIT READINGS. BREEZY
SOUTHERLY WINDS WILL MAINTAIN ADEQUATE MOISTURE ACROSS THE REGION
AS A SURFACE TROUGH DEEPENS OVER THE WESTERN HIGH PLAINS. DESPITE NWP
MODELS GENERATING QPF OVER THE AMA CWA...STORM DEVELOPMENT IS
UNCERTAIN SINCE CAPPING WILL MOST LIKELY WILL BE AN ISSUE. HOWEVER
WEAK UPPER LIFT CAN BE PROVIDED BY A COUPLE OF WEAK UPPER
DISTURBANCES THAT WILL LIFT ACROSS THE AREA WHICH CAN LEAD TO
ISOLATED STORMS DEVELOPING OVER THE WESTERN ZONES. MODEL GUIDANCE
CONTINUES TO DISPLAY LIGHT QPF AMOUNTS OVER THE WEEKEND AS THIS
PATTERN HOLDS ALTHOUGH CONFIDENCE IS LOW IN STORM DEVELOPMENT GIVEN
THE MORE UNFAVORABLE SOUTHWEST FLOW ALOFT. SO HAVE MAINTAINED NON
MENTIONABLE POPS SATURDAY THROUGH THE REMAINDER OF THE EXTENDED
PERIOD. THE UPPER RIDGE BUILDS BACK WEST OVER THE AREA NEXT WEEK
WHICH SHOULD NIX ANY PRECIP CHANCES. THIS WILL ALSO MAINTAIN WELL
ABOVE NORMAL TEMPS WITH HIGHS IN THE MID 90S TO AROUND 100 DEGREES.

CLK

FIRE WEATHER...
MINIMUM RELATIVE HUMIDITIES WILL REMAIN ABOVE 20 PERCENT ACROSS THE
AREA...PRECLUDING ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS.
ALTHOUGH RELATIVE HUMIDITY VALUES WILL FALL BELOW 15-20 PERCENT ACROSS
THE WESTERN OK PANHANDLE THURSDAY THROUGH SATURDAY AND 20 FOOT
WINDS INCREASE TO AROUND 15 MPH...RECENT RAINS AND SUBSEQUENT GREEN
UP SHOULD LIMIT ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS.
MINIMUM RELATIVE HUMIDITIES BETWEEN 15-20 PERCENT ARE ANTICIPATED
ACROSS THE WESTERN TX/OK PANHANDLES SUNDAY AND INTO EARLY NEXT WEEK.
HOWEVER 20 FOOT WINDS ARE GENERALLY EXPECTED TO BE UNDER 15 MPH...
PRECLUDING ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS.

CLK

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jun 19, 4:25 AM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
425 AM CDT WED JUN 19 2013

OKZ001>003-TXZ001>020-192100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
425 AM CDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS
AND OKLAHOMA PANHANDLES TODAY AND TONIGHT. SOME OF THESE STORMS CAN
BE SEVERE WHERE THE PRIMARY HAZARDS WILL BE LARGE HAIL UP TO THE SIZE
OF HEN EGGS...STRONG WINDS TO 60 MPH...AND HEAVY RAIN LEADING TO
LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE WESTERN
TEXAS AND OKLAHOMA PANHANDLES THURSDAY EVENING AND ACROSS THE WESTERN
AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES FRIDAY AND FRIDAY NIGHT. A
FEW OF THESE STORMS COULD BECOME STRONG TO MARGINALLY SEVERE WITH
LARGE HAIL AND STRONG WINDS BEING THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

CLK

In the hours before

Special weather statement, Jun 19, 8:14 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
814 AM CDT WED JUN 19 2013

TXZ019-020-191345-
COLLINGSWORTH TX-DONLEY TX-
814 AM CDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLINGSWORTH AND
SOUTHEASTERN DONLEY COUNTIES UNTIL 845 AM CDT...

AT 809 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF LELIA LAKE...OR 7 MILES
SOUTHEAST OF CLARENDON...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  LELIA LAKE...         HEDLEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3481 10096 3496 10084 3478 10027 3474 10029
      3474 10085
TIME...MOT...LOC 1314Z 303DEG 20KT 3484 10080

KB
Local storm report, Jun 19, 8:15 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
815 AM CDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     SKELLYTOWN              35.57N 101.17W
06/19/2013                   CARSON             TX   PUBLIC

            TRAMPOLINE WAS LIFTED ONTO POWER LINES.

&&

EVENT NUMBER AMA1300651

KRAUSE
Local storm report, Jun 19, 8:22 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
822 AM CDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 AM     FLASH FLOOD      6 NW CLARENDON          35.00N 100.97W
06/19/2013                   DONLEY             TX   LAW ENFORCEMENT

            ONE CAR SWEPT FROM HIGHWAY 287 NORTHWEST OF CLARENDON

&&

EVENT NUMBER AMA1300652

CJM
Local storm report, Jun 19, 8:27 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
827 AM CDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     FLASH FLOOD      CLARENDON               34.94N 100.89W
06/19/2013                   DONLEY             TX   TRAINED SPOTTER

            FLASH FLOODING AT KOOGLE STREET AND HIGHWAY 287 IN
            CLARENDON.

&&

EVENT NUMBER AMA1300653

SP
Local storm report, Jun 19, 8:31 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
831 AM CDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     TSTM WND GST     ADAMS                   36.75N 101.08W
06/19/2013  E60 MPH          TEXAS              OK   EMERGENCY MNGR

            ESTIMATED 60 MPH WINDS IN ADAMS AND AT LEAST QUARTER
            SIZE HAIL

&&

EVENT NUMBER AMA1300654

CJM
Local storm report, Jun 19, 8:37 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
837 AM CDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      3 N PANHANDLE           35.39N 101.38W
06/19/2013                   CARSON             TX   PUBLIC

            STRANDED MOTORISTS 3 MILES NORTH OF PANHANDLE IN 3 TO 4
            FEET OF FLOOD WATER.

&&

EVENT NUMBER AMA1300655

SP

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:46 PM CDTSevere Thunderstorm WarningAMADallam, Hartley59 min
Jun 18, 11:31 PM CDTSpecial Weather StatementAMASherman44 min
Jun 18, 11:40 PM CDTSevere Thunderstorm WarningAMAHansford, Sherman65 min
Jun 18, 11:45 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham60 min
Jun 19, 12:42 AM CDTSevere Thunderstorm WarningAMAHartley, Oldham63 min
Jun 19, 1:36 AM CDTSpecial Weather StatementAMAPotter24 min
Jun 19, 4:33 AM CDTSpecial Weather StatementAMALipscomb42 min
Jun 19, 4:44 AM CDTSpecial Weather StatementAMAHansford46 min
Jun 19, 4:57 AM CDTAreal Flood AdvisoryAMAHansford, Lipscomb, Ochiltree3 hr
Jun 19, 5:12 AM CDTSpecial Weather StatementAMAHutchinson48 min
Jun 19, 5:58 AM CDTSpecial Weather StatementAMACarson, Gray47 min
Jun 19, 6:16 AM CDTSevere Thunderstorm WarningAMACarson, Donley, Gray, Hutchinson, Roberts, Wheeler59 min
Jun 19, 6:33 AM CDTSpecial Weather StatementAMAHutchinson27 min
Jun 19, 6:35 AM CDTSpecial Weather StatementAMAHansford25 min
Jun 19, 7:05 AM CDTSpecial Weather StatementAMADonley55 min
Jun 19, 7:20 AM CDTAreal Flood AdvisoryAMACarson, Gray, Hutchinson3 hr
Jun 19, 7:45 AM CDTSpecial Weather StatementAMADonley60 min
Jun 19, 8:03 AM CDTSpecial Weather StatementAMACarson57 min
Jun 19, 8:14 AM CDTSpecial Weather StatementAMADonley31 min
Jun 19, 8:20 AM CDTAreal Flood AdvisoryAMAArmstrong, Donley4 hr
Jun 19, 8:22 AM CDTFlash Flood WarningAMADonley4 hr
Jun 19, 8:45 AM CDTSpecial Weather StatementAMAArmstrong30 min
Jun 19, 8:51 AM CDTFlash Flood WarningAMAArmstrong4 hr
Jun 19, 9:10 AM CDTSpecial Weather StatementAMAArmstrong35 min
Jun 19, 9:23 AM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jun 19, 6:26 PM CDTSpecial Weather StatementAMAOldham64 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.